# SDR SWIA202401290003

- Difficulty date: January 23, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 45,472 hours, 38,845 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE DURING CLIMB. RAN QRH. MESSAGE DID NOT CLEAR ENTIRE FLIGHT. (FLIGHT 6942 FILED CLOSED)TROUBLE SHOT ANTI ICE DUCT WARNING PER THE FIM 36-20-00 AND FOUND THE LT FUSELAGE NO2 FROM REAR SENSING ELEMENT FOR THE 14TH STAGE BLEED AIR TO BE KINKED/BROKEN REMOVED AND REPLACED WITH NEW THE LT FUSELAGE NO 2 FROM REAR 14TH STAGE BLEED AIR SENSOR IN REFERENCE TO CRJ 200 AMM 36-21-04 OPS CHECKS GOOD PLEASE REFERENCE AML 1285266  PLEASE REFERENCE AML 1285777  PLEASE REFERENCE AML 1285778  PLEASE REFERENCE AML 1285780  PLEASE REFERENCE AML 1286291  PLEASE REFERENCE AML 1286297
